# SDR FDKA200711335

- Difficulty date: November 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 14,068 hours, 13,116 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 3535701001
- Part serial: 3090
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (1903 PHX LCL) - AILERON SYSTEM 2 WON'T DEACTIVATE.  MX REMOVED AND REPLACED AILERON MANIFOLD ASSY.
